MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER
Model Number V-PRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee received a burn while removing an empty sterilant cup from their v-pro max 2 sterilizer.The employee sought medical attention however, it is unknown what, if any treatment that may have been received.
 
Additional Manufacturer Narrative
Following the reported event a steris service technician arrived onsite to inspect the v-pro max 2 sterilizer.The technician inspected the unit and found it to be operating to specifications.No issues were noted with the function or operation of the device and the sterilant cup interface door was operating to specifications.The technician was informed that the employee subject of the reported event was wearing gloves however, user facility personnel declined to provide additional details regarding the event and if the employee was wearing other personal protective equipment (ppe).As no issues were noted with the function or operation of the unit and the user facility declined to provided additional event details, a root cause cannot be determined.The technician returned the v-pro max 2 sterilizer to service and no additional issues have been reported.

Brand Name
V-PRO
Common Device Name
V-PRO MAX 2 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21712984
Report Number3005899764-2025-00028
Device Sequence Number4514916
Product Code MLR
UDI-Device Identifier00724995152673
UDI-Public(01)00724995152673(11)240216
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV-PRO
Device Catalogue NumberMAX 2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown